# SDR DJFA2005165

- Difficulty date: November 22, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N442CW
- Make and model: Beech 400A
- Aircraft serial: RK42
- Aircraft time: 6,484 hours, 5,460 cycles
- Engine: Pwa JT15D5
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH LANDING GEAR IN UP POSITION GEAR DOOR LIGHT WOULD REMAIN ILLUMINATED.  WHILE AC WAS BEING RETURNED.  A LOW-PASS WAS FLOWN PAST TOWER AND CONFIRMED SOMETHING WAS HANGING DOWN FROM AC.  TOWER DECLARED AN EMERGENCY, CREW PERFORMED A MANUAL LANDING GEAR EXTENSION IN AN UNSUCESSFUL ATTEMPT TO GET GEAR DOOR TO CLOSE.  A SOFT LANDING WAS MADE.  IB LT MAIN GEAR DOOR WAS CONFIRMED TO BE HANGING DOWN.  HEAVY ACCUMULATION OF ICE ON IB LT MAIN GEAR DOOR AND LT GEAR DOOR UPLOCK ROLLER. UPLOCK HOOK AND SWITCH WERE FOUND TO BE OUT OF ADJUSTMENT. UPLOCK HOOK AND SWITCH WERE ADJUSTED, AND LT MLG DOOR WAS REPLACED.  OPS AND LEAK CHECKS WERE GOOD.  AC RETURNED TO SERVICE.
